# SDR SWIA201229261

- Difficulty date: January 9, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 22,494 hours, 19,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING ARE OUT FROM ROW 2-6.  (SERVICE)  TIGHTENED LOOSE TRACK LIGHTING STRIPS CONNECTION AT ROW 6.
